Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What are the possible side effects to the fetus ?

I just took a home pregnancy test that came back positive. I plan to go to the doctor in the morning to have them test as well. I have two herniated discs in my lower back and have been on hydrocodone/APAP 5/500 (been on for 5 mo.), skelaxin 800 mg (been on for 5 mo.), phendimetrazine 35 mg (been on for appr. 3 weeks). I am obviously going to stop taking all of them. What are the possible side effects to the fetus ? Is there anything that I can do to get the drugs out of my system faster?
Asked On : Wed, 14 Apr 2010
Answers:  1 Views:  469
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. The effects of these medications on the fetus is not exactly known.. Persistent usage of  hydrocodone can cause respiratory problems and withdrawl effects after the birth of the fetus.. However, these effects would not be seen if you are to stop the medications now.. Discuss with your doctor for more information..

Answered: Sat, 17 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor